Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Sums of normal endomorphisms


Author: Nickolas Heerema
Journal: Trans. Amer. Math. Soc. 84 (1957), 137-143
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0082491-0
MathSciNet review: 0082491
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Fitting, Die Theorie der Automorphismenringe abelscher Gruppen und ihr analogon bei nichtkommutativen Gruppen, Math. Ann. vol. 107 (1933) pp. 514-543. MR 1512816
  • [2] N. Jacobson, Lectures in abstract algebra, vol. 1, New York, 1951.
  • [3] H. Zassenhaus, The theory of groups, New York, 1949. MR 0030947 (11:77d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0082491-0
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society